# SDR SWIA2021073059798

- Difficulty date: May 24, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H WING ANGLE ATTACHED TO LOWER SIDE OF UPPER WING SKIN AT WS48.30 CRACKED.     (C-CHECK RO 7/27/2021)    REMOVED AND INSTALLED NEW LH WING ANGLE ATTACHED TO UPPER SIDE OF WING SKIN AT WS48.3 REF CRJ 200 SRM 51-42-06 AND DWG 600-10204 REV M. COMPLIED WITH 51-900-1003-SKY, COMPLETED FORM M-337. SEE CONTINUATION CARD FOR DETAILS.
